Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2, Issue 1, Pages 35-43
http://dx.doi.org/10.1155/S0161171279000041

Substitution relations for Laplace transformations

Department of Mathematics, University of Wyoming, Laramie 82071, Wyoming, USA

Received 16 November 1978

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. G. Buschman, “Substitution relations for Laplace transformations,” International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 1, pp. 35-43, 1979. https://doi.org/10.1155/S0161171279000041.